Skip to main content
×
Home
    • Aa
    • Aa

Une nouvelle approche dans la théorie des entiers friables

  • Régis de la Bretèche (a1) and Gérald Tenenbaum (a2)
Abstract

Using a new approach starting with a residue computation, we sharpen some of the known estimates for the counting function of friable integers. The improved accuracy turns out to be crucial for various applications, some of which concern fundamental questions in probabilistic number theory.

Using a new approach starting with a residue computation, we sharpen some of the known estimates for the counting function of friable integers. The improved accuracy turns out to be crucial for various applications, some of which concern fundamental questions in probabilistic number theory.

Grâce à une nouvelle approche, dont le point de départ est un calcul de résidu, nous précisons certaines des estimations connues pour la fonction de comptage des entiers friables. Le gain se révèle crucial pour diverses applications, dont certaines concernent des questions fondamentales de la théorie probabiliste des nombres.

Copyright
References
Hide All
[BT05a] de la Bretèche R. and Tenenbaum G., Propriétés statistiques des entiers friables , Ramanujan J. 9 (2005), 139202.
[BT05b] de la Bretèche R. and Tenenbaum G., Entiers friables : inégalité de Turán–Kubilius et applications , Invent. Math. 159 (2005), 531588.
[BT12] de la Bretèche R. and Tenenbaum G., On the friable Turán–Kubilius inequality , in Analytic and probabilistic methods in number theory, eds Manstavičius E. et al. (TEV, Vilnius, 2012), 259265.
[BT16] de la Bretèche R. and Tenenbaum G., Sur l’inégalité de Turán–Kubilius friable , J. Lond. Math. Soc. (2) 93 (2016), 175193.
[Bru51] de Bruijn N. G., On the number of positive integers ⩽x and free of prime factors > y , Nederl. Akad. Wetensch. Proc. Ser. A 54 (1951), 5060; Indag. Math. 13 (1951), 50–60.
[Bru66] de Bruijn N. G., On the number of positive integers ⩽x and free of prime factors > y, II , Nederl. Akad. Wetensch. Proc. Ser. A 69 (1966), 239247.
[Enn69] Ennola V., On numbers with small prime divisors , Ann. Acad. Sci. Fenn. Ser. A I 440 (1969), 316.
[Gra08] Granville A., Smooth numbers: computational number theory and beyond , in Algorithmic number theory: lattices, number fields, curves and cryptography, Mathematical Sciences Research Institute Publications, vol. 44 (Cambridge University Press, Cambridge, 2008).
[HMT10] Hanrot G., Martin B. and Tenenbaum G., Constantes de Turán–Kubilius friables : étude numérique , Exp. Math. 19 (2010), 345361.
[Hil84] Hildebrand A., Integers free of large prime factors and the Riemann hypothesis , Mathematika 31 (1984), 258271.
[Hil86] Hildebrand A., On the number of positive integers ⩽x and free of prime factors > y , J. Number Theory 22 (1986), 289307.
[HT86] Hildebrand A. and Tenenbaum G., On integers free of large prime factors , Trans. Amer. Math. Soc. 296 (1986), 265290.
[HT93] Hildebrand A. and Tenenbaum G., Integers without large prime factors , J. Théor. Nombres Bordeaux 5 (1993), 411484.
[KGL08] De Koninck J.-M., Granville A. and Luca F. (eds), Anatomy of integers , inPapers from the CRM Workshop held at the Université de Montréal, Montréal, QC, 13–17 March 2006, CRM Proceedings and Lecture Notes, vol. 46 (American Mathematical Society, Providence, RI, 2008).
[MT10] Martin B. and Tenenbaum G., Sur l’inégalité de Turán–Kubilius friable , J. reine angew. Math. 647 (2010), 175234.
[Mon94] Montgomery H. L., Ten lectures on the interface between analytic number theory and harmonic analysis, CBMS Regional Conference Series in Mathematics, vol. 84, published for the Conference Board of the Mathematical Sciences, Washington, DC (American Mathematical Society, Providence, RI, 1994).
[Pom95] Pomerance C., The role of smooth numbers in number-theoretic algorithms , in Proceedings of the International Congress of Mathematicians, Vols. 1, 2 (Zürich, 1994) (Birkhäuser, Basel, 1995), 411422.
[RT13] Robert O. and Tenenbaum G., Sur la répartition du noyau d’un entier , Indag. Math. 24 (2013), 802914.
[Ten15] Tenenbaum G., Introduction à la théorie analytique et probabiliste des nombres, quatrième édn, Collection Échelles (Belin, Paris, 2015). Engl. transl. Introduction to analytic and probabilistic number theory, Graduate Studies in Mathematics, vol. 163 (American Mathematical Society, Providence, RI, 2015).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 6
Total number of PDF views: 56 *
Loading metrics...

Abstract views

Total abstract views: 177 *
Loading metrics...

* Views captured on Cambridge Core between 20th February 2017 - 22nd October 2017. This data will be updated every 24 hours.